# SDR KBM2005F00289

- Difficulty date: September 19, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Drain Valve
- Part number: 0174078030
- Part serial: A8388
- Condition: Leaking
- Location: Start Drain
- Part time: 1,223 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL START DRAIN VALVE LEAKING IN THE WEEPING HOLE, REMOVED AND REPLACED.  (K)
